Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 87, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 20, 2015, 8:53 PM CDT for 6 counties in Illinois. It was in force for 67 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2015, 8:53 PM CDT (01:53 UTC)
- Expired
- Jun 20, 2015, 10:00 PM CDT
- In force
- 67 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Marshall County, IL, Mason County, IL, Peoria County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 9:05 PM CDT | TSTM WND DMG | 3 Ne West Jersey, IL | POWER LINE DOWN |
| Jun 20, 9:15 PM CDT | TSTM WND DMG | Havana, IL | TREE DOWN |
| Jun 20, 9:25 PM CDT | TSTM WND DMG | Peoria, IL | TREE LIMBS DOWN ON POWER LINES AT RT. 40 AND 150...AND AT RT. 40 AND GLENN AVE. |
| Jun 20, 9:25 PM CDT | TSTM WND DMG | Peoria, IL | 3 TO 4 INCH DIAMETER TREE LIMBS DOWN |
| Jun 20, 9:30 PM CDT | HAIL 0.88 | 3 S Pekin, IL | |
| Jun 20, 9:39 PM CDT | TSTM WND DMG | Henry, IL | ONE FOOT DIAMETER TREE DOWN ON RT. 26. ALSO POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 759 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 1248 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
642
WUUS53 KILX 210153
SVRILX
ILC123-125-143-175-179-203-210300-
/O.NEW.KILX.SV.W.0087.150621T0153Z-150621T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
853 PM CDT SAT JUN 20 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MASON COUNTY IN CENTRAL ILLINOIS...
WESTERN MARSHALL COUNTY IN CENTRAL ILLINOIS...
TAZEWELL COUNTY IN CENTRAL ILLINOIS...
PEORIA COUNTY IN CENTRAL ILLINOIS...
NORTHWESTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
STARK COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 1000 PM CDT
* AT 853 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF ALTONA TO 4 MILES NORTH OF
CANTON TO NEAR ASTORIA...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PEORIA...PEKIN...HAVANA...MASON CITY...LACON...EAST PEORIA...
MORTON...WASHINGTON...BARTONVILLE...PEORIA HEIGHTS...CHILLICOTHE...
CREVE COEUR...WEST PEORIA...METAMORA...GERMANTOWN HILLS...MARQUETTE
HEIGHTS...HENRY...TREMONT...ELMWOOD AND BELLEVUE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 BETWEEN MILE MARKERS 23 AND 31.
INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
INTERSTATE 74 BETWEEN MILE MARKERS 69 AND 107.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN
ILLINOIS.
LAT...LON 4115 8964 4115 8934 4066 8933 4032 8960
4015 8964 4014 8997 4008 9030 4015 9027
4015 9021 4024 9012 4037 9004 4044 8991
4051 8987 4062 8988 4065 8999 4115 8998
4115 8987 4123 8986 4124 8969 4123 8964
TIME...MOT...LOC 0153Z 277DEG 43KT 4116 9010 4062 9004 4027 9032
HAIL...<.75IN
WIND...60MPH
$$
SHIMON3 follow-up statements
102
WWUS53 KILX 210216
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
916 PM CDT SAT JUN 20 2015
ILC123-125-143-175-179-203-210300-
/O.CON.KILX.SV.W.0087.000000T0000Z-150621T0300Z/
MASON-MARSHALL-TAZEWELL-PEORIA-WOODFORD-STARK-
916 PM CDT SAT JUN 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR MASON...WESTERN MARSHALL...TAZEWELL...PEORIA...NORTHWESTERN
WOODFORD AND STARK COUNTIES...
AT 916 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CASTLETON TO NEAR BARTONVILLE TO NEAR
KILBOURNE...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PEORIA...PEKIN...HAVANA...MASON CITY...LACON...EAST PEORIA...
MORTON...WASHINGTON...BARTONVILLE...PEORIA HEIGHTS...CHILLICOTHE...
CREVE COEUR...WEST PEORIA...METAMORA...GERMANTOWN HILLS...MARQUETTE
HEIGHTS...HENRY...TREMONT...BELLEVUE AND PRINCEVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 BETWEEN MILE MARKERS 23 AND 31.
INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
INTERSTATE 74 BETWEEN MILE MARKERS 73 AND 107.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN
ILLINOIS.
LAT...LON 4115 8964 4115 8934 4066 8933 4032 8960
4015 8964 4014 8997 4008 9030 4015 9027
4015 9021 4024 9012 4037 9004 4044 8991
4051 8987 4062 8988 4070 8988 4115 8997
4115 8987 4123 8986 4124 8969 4123 8964
TIME...MOT...LOC 0216Z 275DEG 43KT 4113 8975 4060 8970 4016 9008
HAIL...<.75IN
WIND...60MPH
$$
SHIMON679
WWUS53 KILX 210246
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
946 PM CDT SAT JUN 20 2015
ILC143-175-210256-
/O.CAN.KILX.SV.W.0087.000000T0000Z-150621T0300Z/
PEORIA-STARK-
946 PM CDT SAT JUN 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR PEORIA AND STARK COUNTIES IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
ILLINOIS.
LAT...LON 4115 8934 4111 8936 4110 8934 4066 8933
4032 8960 4015 8964 4016 8967 4015 8969
4014 8990 4040 8971 4050 8970 4070 8952
4094 8945 4097 8945 4099 8948 4114 8948
TIME...MOT...LOC 0246Z 271DEG 35KT 4110 8936 4061 8937 4020 8971
$$
ILC123-125-179-203-210300-
/O.CON.KILX.SV.W.0087.000000T0000Z-150621T0300Z/
MASON-MARSHALL-TAZEWELL-WOODFORD-
946 PM CDT SAT JUN 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHEASTERN MASON...CENTRAL MARSHALL...CENTRAL TAZEWELL AND
NORTHWESTERN WOODFORD COUNTIES...
AT 946 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HENRY TO NEAR DEER CREEK TO MASON CITY...MOVING EAST
AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PEKIN...MASON CITY...LACON...EAST PEORIA...MORTON...WASHINGTON...
CREVE COEUR...METAMORA...GERMANTOWN HILLS...MARQUETTE HEIGHTS...
HENRY...TREMONT...SOUTH PEKIN...GREEN VALLEY...SAN JOSE...SPARLAND...
EASTON...DILLON...GROVELAND AND HOPEWELL.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 BETWEEN MILE MARKERS 23 AND 31.
INTERSTATE 474 BETWEEN MILE MARKERS 12 AND 14.
INTERSTATE 74 BETWEEN MILE MARKERS 97 AND 107.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
ILLINOIS.
LAT...LON 4115 8934 4111 8936 4110 8934 4066 8933
4032 8960 4015 8964 4016 8967 4015 8969
4014 8990 4040 8971 4050 8970 4070 8952
4094 8945 4097 8945 4099 8948 4114 8948
TIME...MOT...LOC 0246Z 271DEG 35KT 4110 8936 4061 8937 4020 8971
HAIL...<.75IN
WIND...60MPH
$$
SHIMON137
WWUS53 KILX 210256
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
956 PM CDT SAT JUN 20 2015
ILC123-125-179-203-210303-
/O.EXP.KILX.SV.W.0087.000000T0000Z-150621T0300Z/
MASON-MARSHALL-TAZEWELL-WOODFORD-
956 PM CDT SAT JUN 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MASON...CENTRAL
MARSHALL...CENTRAL TAZEWELL AND NORTHWESTERN WOODFORD COUNTIES WILL
EXPIRE AT 1000 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
ILLINOIS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LINCOLN.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
SOUTHEASTERN TAZEWELL COUNTY...EASTERN MARSHALL COUNTY AND EASTERN
WOODFORD COUNTY UNTIL 1045 PM.
LAT...LON 4115 8934 4111 8936 4110 8934 4066 8933
4032 8960 4015 8964 4016 8967 4015 8969
4014 8990 4040 8971 4050 8970 4070 8952
4094 8945 4097 8945 4099 8948 4114 8948
TIME...MOT...LOC 0249Z 277DEG 43KT 4110 8936 4061 8937 4020 8971
$$
SHIMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:58 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 20, 6:58 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 658 PM CDT SAT JUN 20 2015 .SHORT TERM...(TONIGHT) ISSUED AT 303 PM CDT SAT JUN 20 2015 THE REMNANTS OF TROPICAL STORM BILL DEFINED BY 1006 MB SURFACE LOW OVER SOUTHERN OHIO WITH 580 DM 500 MB LOW WILL TRACK INTO THE MID ATLANTIC STATES BY DAWN SUNDAY. BROKEN TO OVERCAST CLOUDS 1.5-3K FT OVER EASTERN HALF OF CWA WILL CONTINUE TO DECREASE FROM WEST TO EAST DURING LATE AFTERNOON AND EARLY EVENING. A CAPPED ATMOSPHERE IS KEEPING CENTRAL AND SOUTHEAST IL DRY SO FAR TODAY. HOWEVER, SHOWERS AND THUNDERSTORMS OVER EASTERN IA AND TRACKING EAST INTO NW IL AND SW WI MAINLY NORTH OF I-80 WILL EVOLVE INTO A LARGER MCS SYSTEM THAT WILL DROP SE TOWARD THE IL RIVER LATE THIS AFTERNOON/EARLY EVENING AND ACROSS MOST OF CENTRAL IL DURING THIS EVENING, REACHING SOUTHEAST IL OVERNIGHT WHERE CONVECTION CHANCES LOWER TO 30% FROM I-70 SOUTH. SPC HAS SLIGHT RISK OF SEVERE STORMS AS FAR SE AS A TAYLORVILLE TO DANVILLE LINE TONIGHT WHILE ENHANCED RISK WAS EXPANDED SE TO NEAR THE IL RIVER. AREAS WEST OF IL RIVER HAVE 30% RISK OF LARGE HAIL (2 INCH DIAMETER OR LARGER) AND DAMAGING WIND GUSTS ALONG WITH A 5% RISK OF TORNADOES. VERY UNSTABLE AIRMASS DEVELOPING LATE THIS AFTERNOON AND INTO THIS EVENING WITH CAPES RISING TO 2500-4500 J/KG IN WESTERN COUNTIES (EVEN NEAR 5000 J/KG BY 00Z/7 PM IN SW IA/NE MO AND FAR WEST CENTRAL IL AROUND QUINCY. MEANWHILE BULK SHEAR IS 30-40 KTS OVER NORTHERN CWA MAINLY FROM I-72 NORTH. PRECIPITABLE WATER VALUES OF 1.5-1.8 INCHES OVER IA THIS AFTERNOON TO SHIFT INTO CENTRAL IL THIS EVENING AND COULD CAUSE SOME LOCALLY HEAVY RAINS WITH THUNDERSTORMS ALONG WITH FREQUENT LIGHTNING. MUGGY LOWS TONIGHT IN THE LOWER 70S OVER CENTRAL/SE IL WITH UPPER 60S FAR NW BY GALESBURG. .LONG TERM...(SUNDAY THROUGH SATURDAY) ISSUED AT 303 PM CDT SAT JUN 20 2015 OUTFLOW BOUNDARY/FRONTAL BOUNDARY WILL REMAIN DRAPED OVER THE AREA TOMORROW AND THIS WILL BE THE FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS. COULD BE SOME LINGERING THUNDERSTORMS FROM THE OVERNIGHT MCS THAT MOVES THROUGH. HOWEVER...BIG QUESTION IS HOW FAR SOUTH WILL THE OUTFLOW BOUNDARY GET BY MORNING. FORCING ALONG THE BOUNDARY AND MOISTURE WILL BE SUFFICIENT FOR MORE STORMS AND AGREE WITH SPC THAT A SLIGHT RISK IS WARRANTED OVER PARTS OF THE CWA TOMORROW THROUGH TOMORROW NIGHT. THIS BOUNDARY WILL THEN LIFT NORTHWARD A LITTLE THROUGH THE FIRST PART OF THE WEEK...SO PCPN CHANCES WILL SHIFT NORTHWARD SOME. HOWEVER...ALL MODELS FORECASTING STORMS TO CONTINUE THROUGH THE WEEK AND THIS WILL KEEP THE FRONT FROM GOING TOO FAR NORTH...AND WILL LIKELY BE OVER OR NEAR THE AREA THROUGH SATURDAY. THEREFORE...A CHANCE OF SHOWERS AND STORMS WILL CONTINUE THROUGH THE ENTIRE WEEK. THERE WILL BE SOME BREAKS IN THE PCPN...BUT TIMING OF WHEN THESE WILL BE THIS FAR OUT IS TOO UNCERTAIN. SO WILL JUST KEEP POPS THE WHOLE TIME AND THEN MAKE ADJUSTMENTS AS THE EVENTS GET CLOSER. TEMPS WILL BE WARM THROUGH THE PERIOD WITH THE WARMEST DAYS BEING MON THROUGH WED. A RELATIVELY STRONGER FRONT LOOKS TO MOVE THROUGH LATE IN THE WEEK AND THIS SHOULD BRING SLIGHTLY COOLER TEMPS FOR FRI AND SAT. GUIDANCE NUMBERS LOOK OK BUT WENT LITTLE WARMER IN THE EXTENDED THAN MEX GUIDANCE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 656 PM CDT SAT JUN 20 2015 THE LINE OF STRONG TO SEVERE STORMS ACROSS EASTERN IOWA IS EVOLVING INTO A SQUALL LINE A LITTLE SOONER THAN EARLIER INDICATIONS. THERE REMAINS SOME CONVECTIVE INHIBITION IN THE LOWER LEVELS OF THE AIRMASS OVER CENTRAL ILLINOIS, BUT THE LINE OF STORMS SHOULD HAVE ENOUGH ELEVATED INSTABILITY AND MOMENTUM TO OVERCOME SOME OF THAT CIN. STORM STRENGTH MAY WEAKEN THE FARTHER THE LINE PROGRESSES INTO ILLINOIS, ALLOWING THE LINE TO SLOW DOWN AND STALL IN A WEST TO EAST ORIENTATION, DROPPING VERY HEAVY RAINFALL OVER SMALLER AREAS. THE PRIMARY SEVERE THREAT MAY TRANSITION FROM WIND AND HAIL TO FLASH FLOODING BY MIDNIGHT OR SHORTLY AFTER. PIA IS STILL UNDER THE GUN FOR DAMAGING WIND GUSTS OF 45-50KT AS THE LINE REACHES THEM BETWEEN 03Z-05Z/10PM- MIDNIGHT. WILL KEEP A TEMPO FOR THEM AND BMI AS THE STORM TRACK HAS A BETTER CHANCE OF REACHING THAT FAR E-SE. SPI, DEC, AND CMI WILL LIKELY SEE THE LATER STAGES OF THE COMPLEX ARRIVE AFTER MIDNIGHT, POSSIBLY AS LAST AS 3AM/08Z FOR CMI. HAVE SLOWED DOWN THE TIMING OF STORM ARRIVAL FOR ALL TAFS, AND INCREASED PEAK GUSTS IN THE TEMPO TO 45KT FOR PIA AND BMI. WE KEPT ONLY VCTS FOR THE OTHER TERMINAL SITES UNTIL THE EVOLUTION OF THE LINE BECOMES MORE APPARENT LATER THIS EVENING. WINDS WILL GENERALLY REMAIN SOUTH-SOUTHWEST AHEAD OF THE LINE OF STORMS, WITH SPEEDS OF 12-18KT. WINDS WILL THEN TRANSITION TO WEST LATE TONIGHT AND SUNDAY MORNING. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...07 LONG TERM...AUTEN AVIATION...SHIMON
Hazardous weather outlook, Jun 20, 3:21 PM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 321 PM CDT SAT JUN 20 2015 ILZ027>031-036>038-040-041-211100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 321 PM CDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP AND SPREAD INTO THE AREA LATE THIS AFTERNOON OR THIS EVENING FROM THE NORTHWEST. SOME OF THESE STORMS WILL LIKELY BE SEVERE. DAMAGING WINDS AND LARGE HAIL UP TO GOLF BALL OR LARGER ARE THE PRIMARY THREATS...ALTHOUGH TORRENTIAL RAINS...FREQUENT LIGHTNING AND ISOLATED TORNADOES ARE ALSO POSSIBLE. MODERATE FLOODING...WITH A FORECAST OF MAJOR FLOODING AT HAVANA THIS WEEKEND...WILL CONTINUE ALONG THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING...MAINLY AFTER 6 PM. ILZ042>053-211100- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MENARD-MORGAN-PIATT- SANGAMON-SCOTT-VERMILION- 321 PM CDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO SPREAD INTO THE AREA THIS EVENING FROM THE NORTHWEST. SOME OF THESE STORMS MAY BE SEVERE. DAMAGING WINDS ARE THE PRIMARY THREAT...ALTHOUGH LARGE HAIL...TORRENTIAL RAINFALL...FREQUENT LIGHTNING AND AN ISOLATED TORNADO ARE ALSO POSSIBLE. MODERATE FLOODING...WITH A FORECAST OF MAJOR FLOODING AT HAVANA THIS WEEKEND...WILL CONTINUE ALONG THE ILLINOIS RIVER. MINOR FLOODING CONTINUES ALONG THE SANGAMON RIVER NEAR MONTICELLO THIS WEEKEND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE STORMS FROM SPRINGFIELD SOUTHWEST ON SUNDAY...MAINLY SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...MAINLY AFTER 9 PM. ILZ054>057-061>063-066>068-071>073-211100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 321 PM CDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA OVERNIGHT. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME OVER SOUTHEAST ILLINOIS. MINOR FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE WABASH...AND EMBARRAS BASINS FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE STORMS ON SUNDAY ESPECIALLY SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 07
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:14 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Schuyler | 61 min |
| Jun 20, 9:06 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan, Schuyler | 54 min |
| Jun 20, 9:34 PM CDT | Severe Thunderstorm Warning | ILX | Menard, Morgan, Sangamon, Scott | 56 min |
| Jun 20, 9:39 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Marshall, Menard, Tazewell and 1 more | 51 min |
| Jun 20, 10:16 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 46 min |
| Jun 20, 10:29 PM CDT | Special Weather Statement | ILX | Champaign | 61 min |
| Jun 20, 10:46 PM CDT | Severe Thunderstorm Warning | ILX | Moultrie, Piatt, Shelby | 59 min |
| Jun 20, 11:10 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 65 min |
| Jun 20, 11:28 PM CDT | Special Weather Statement | ILX | Clark, Clay, Coles, Cumberland, Douglas, Edgar and 3 more | 62 min |
| Jun 21, 5:27 PM CDT | Areal Flood Advisory | ILX | Edgar | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.